Alert archive / Kentucky / Flash Flood Watches in 2015
Flash Flood Watch 5, NWS Jackson, KY
NWS Jackson, KY issued this flash flood watch at Jun 26, 2015, 12:54 AM EDT for 33 counties in Kentucky. It took effect at Jun 26, 2015, 1:00 AM EDT. It was in force for 25 hr.
The area
The counties it named.
The facts
- Issued
- Jun 26, 2015, 12:54 AM EDT (04:54 UTC)
- In effect from
- Jun 26, 2015, 1:00 AM EDT
- Expired
- Jun 27, 2015, 2:00 AM EDT
- In force
- 25 hr
- Issued by
- NWS Jackson, KY
- Flood severity
- None
All 33 counties
Bath County, KY, Bell County, KY, Breathitt County, KY, Clay County, KY, Elliott County, KY, Estill County, KY, Fleming County, KY, Floyd County, KY, Harlan County, KY, Jackson County, KY, Johnson County, KY, Knott County, KY, Knox County, KY, Laurel County, KY, Lee County, KY, Leslie County, KY, Letcher County, KY, Magoffin County, KY, Martin County, KY, McCreary County, KY, Menifee County, KY, Montgomery County, KY, Morgan County, KY, Owsley County, KY, Perry County, KY, Pike County, KY, Powell County, KY, Pulaski County, KY, Rockcastle County, KY, Rowan County, KY, Wayne County, KY, Whitley County, KY, Wolfe County, KY
The radar
The Jackson,KY radar (KJKL), 26 km from the middle of the area, began a volume at 04:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 4.9 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 193 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 1116 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 84 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this flash flood watch went out at Jun 26, 12:04 AM EDT, 50 minutes earlier.
Area forecast discussion, Jun 26, 12:04 AM EDT, 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 1204 AM EDT FRI JUN 26 2015 .UPDATE... ISSUED AT 1205 AM EDT FRI JUN 26 2015 QUICK UPDATE TO REFRESH THE T/TD GRIDS AND TO REMOVE THE SEVERE THUNDERSTORM WATCH. EXPECT SCATTERED STORMS TO CONTINUE THROUGHOUT THE NIGHT BUT THE SITUATION SEEMS TO HAVE TRANSITIONED TO MORE OF A HYDRO ISSUE...SO WILL HAVE TO KEEP AN EYE ON STORMS UPSTREAM. SENT UPDATED GRIDS TO NDFD AND WEB SERVERS. UPDATE ISSUED AT 935 PM EDT THU JUN 25 2015 SHOWERS AND STORMS CONTINUE ACROSS NORTHEASTERN KENTUCKY THIS EVENING...WITH MOST OF THEM PRODUCING HEAVY RAINFALL AND FREQUENT LIGHTNING. STORMS EARLIER THIS AFTERNOON PRODUCED UP TO QUARTER SIZED HAIL...AND THIS REMAINS POSSIBLE TONIGHT AS WELL. SOME PATCHY FOG/MIST HAS ALREADY SET IN AT JKL DUE TO THE MULTIPLE ROUNDS OF RAIN THIS EVENING...SO HAVE ADDED IN PATCHY VALLEY FOG TO THE NORTHERN HALF OF THE CWA. OTHERWISE...ONLY MINOR ADJUSTMENTS WERE MADE TO THE T/TD GRIDS TO ALIGN THEM WITH OBS. SENT UPDATED GRIDS TO NDFD AND WEB SERVERS. UPDATE ISSUED AT 640 PM EDT THU JUN 25 2015 STRONG TO SEVERE STORMS HAVE FINALLY STARTED TO DEVELOP ACROSS EASTERN KENTUCKY BUT REMAIN MOSTLY SCATTERED IN NATURE. EXPECT THE COVERAGE TO INCREASE THROUGHOUT THE EVENING HOURS SINCE THE CAP IS NOW BROKEN. DECIDED TO BUMP POPS UP TO INCLUDE AT LEAST A SLIGHT CHANCE POP ACROSS OUR SOUTHERN COUNTIES...AS WELL AS ADJUST T/TD GRIDS TO ALIGN THEM WITH RECENT OBS. SENT UPDATED GRIDS TO NDFD AND WEB SERVERS. && .SHORT TERM...(THIS EVENING THROUGH FRIDAY NIGHT) ISSUED AT 359 PM EDT THU JUN 25 2015 CURRENT CONDITIONS ACROSS THE AREA FEATURE A STATIONARY BOUNDARY DRAPED ACROSS CENTRAL AND EASTERN KENTUCKY. CURRENT VISIBLE SHOT ACROSS THE AREA SHOWS SOME BREAKS IN THE CLOUD COVER ACROSS THE AREA. THIS HAS ALLOWED SOME INCREASED HEATING DESPITE THE CAP AND LACK OF INSTABILITY FROM THIS MORNINGS MCS. IF THE BREAKS AND INCREASED HEATING CONTINUES...SOME CONVECTION MAY BEGIN TO DEVELOP IN THE NEXT COUPLE OF HOURS. THE ISSUE HERE IS IF THE CAP AT 800MB IS BROKEN. THE HRRR HAS BEEN SLIGHTLY LESS STELLAR HINTING AT CONVECTION ALL AFTERNOON BUT TO NO AVAIL. SOME SHOWER ACTIVITY HAS DEVELOPED UPSTREAM IN SOUTHERN IN AND WESTERN KY SO WILL INTRODUCE SOME POPS INTO EASTERN KENTUCKY AFTER 21Z THIS AFTERNOON. HEADING INTO TONIGHT...THE NEXT CLUSTER OF STORMS DEVELOPS AND BEGINS TO TRACK SOUTHEAST INTO KY. THE FORMATION OF THIS AREA SHOULD BEGIN IN CENTRAL KY OR EVEN A BIT FURTHER WEST. IT IS WORTH MENTIONING THAT MODELS HAVE BEEN LESS THAN STELLAR PICKING OUT THIS DEVELOPMENT. THOUGH WITH TRENDS AND COLLABORATION WITH NEIGHBORING OFFICES...WILL BE INTRODUCING LIKELY POPS INTO EASTERN KENTUCKY SHORTLY AFTER 00Z BUT DEVELOPMENT AND A STARTING POINT FOR CONVECTIVE INITIATION IS A BIT OF A TOUGH CALL. TOMORROW...A STRONGER WAVE DIPS SOUTH INTO THE LOWER OH VALLEY CROSSING OVER THE RIDGE OUT WEST AND MAKES FOR AN INTERESTING SITUATION FOR KY ON FRIDAY EVENING AND FRIDAY NIGHT. WITH THIS...THE WARM FRONT WITH A STRONG SOUTHERLY SURGE PUSHES NORTH THROUGH THE AREA. AHEAD OF THIS SHOULD BE STRONG CONVECTION AND POSSIBLY SEVERE THUNDERSTORMS. EARLY MORNING CONVECTION MAY HINDER THIS A BIT BUT THE WARM AND MOIST AIR SURGING FROM THE SOUTH SHOULD MAKE FRIDAY EVENING AND INTO FRIDAY NIGHT QUITE INTERESTING. WILL MENTION THIS PERIOD IN THE HWO AS THIS WILL BEGIN AN ACTIVE PERIOD. .LONG TERM...(SATURDAY THROUGH THURSDAY) ISSUED AT 359 PM EDT THU JUN 25 2015 MODELS APPEAR TO BE IN GOOD AGREEMENT WITH MID AND UPPER LEVEL FLOW THROUGH THE EXTENDED. WE FIND OURSELVES UNDER THE INFLUENCE OF A HIGH AMPLITUDE PATTERN WITH A MEAN EAST CONUS TROUGH AND WEST CONUS RIDGE. AS SUCH WE CAN EXPECT BELOW NORMAL TEMPERATURES THROUGH THE PERIOD AND IN GENERAL AN UNSETTLED WEATHER PATTERN. MODEL GUIDANCE IS IN GOOD AGREEMENT WITH A POSITIVELY TILTED TROUGH CUTTING OFF ACROSS THE GREAT LAKES REGION BY EARLY SATURDAY. THIS FEATURE WILL EVENTUALLY TRACK EAST...BECOMING NEGATIVELY TILTED AS IT MOVES INTO SOUTHERN NEW ENGLAND STATES SUNDAY. ADDITIONAL SHORTWAVE ENERGY DIGS OUT A REINFORCING TROUGH OVER OUR REGION BY MONDAY WHICH ONLY GRADUALLY LIFTS OUT TO THE NORTHEAST BY THE END OF THE FORECAST WINDOW. BY THEN THERE IS A TENDENCY FOR THE PATTERN TO BECOME LESS AMPLIFIED AND A BIT MORE ZONALLY ORIENTED AS WESTERN CONUS RIDGE SHIFTS OUT INTO THE PACIFIC AND ADDITIONAL SHORTWAVE ENERGY DROPS INTO THE UPPER MIDWEST. AT THE SURFACE...THE INITIAL TROUGH/CUT OFF LOW WILL AID IN DEVELOPING A SURFACE LOW ACROSS THE WESTERN OHIO VALLEY AT THE START OF THE PERIOD. THIS RELATIVELY DEEP AND WELL ORGANIZED SFC LOW WILL RIDE UP THE OHIO VALLEY OVER THE WEEKEND...WITH A TRAILING COLD FRONT ADVANCING ACROSS OUR AREA SATURDAY MORNING. ANOTHER FRONTAL SYSTEM WILL SWEEP THROUGH THE REGION AT THE START OF THE WEEK...LATE MONDAY INTO TUESDAY. ONCE AGAIN...THIS PATTERN WILL ENSURE BELOW NORMAL TEMPS THROUGH THE PERIOD WITH HIGHS IN THE MID 70S TO LOWER 80S AND LOWS MAINLY FALLING INTO THE 50S TO LOWER 60S. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING) ISSUED AT 804 PM EDT THU JUN 25 2015 SHOWERS AND THUNDERSTORMS HAVE DEVELOPED OVER THE PAST COUPLE OF HOURS...MAINLY IN AND AROUND THE JKL...SJS...AND SME TAF SITES. EXPECT THESE STORMS TO GRADUALLY WEAKEN WITH THE LOSS OF DAYTIME HEATING. BUT ANTICIPATE CIGS/VIS TO LOWER OVERNIGHT TONIGHT DUE TO LEFTOVER SHOWERS AND FOG DEVELOPMENT...WITH ALTERNATE MIN VIS POSSIBLE AT THE SJS...SME AND LOZ TAF SITES AND MVFR VIS AT THE JKL AND SYM TAF SITES. A LULL IN PRECIP DURING THE MORNING HOURS WILL ALLOW FOR VFR CONDITIONS FOR A TIME ON FRIDAY...BEFORE AFTERNOON THUNDERSTORM ACTIVITY DEVELOPS ONCE AGAIN. WINDS WILL REMAIN GENERALLY LIGHT THROUGH THE PERIOD OUTSIDE OF STORMS. && .JKL WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...JVM SHORT TERM...SHALLENBERGER LONG TERM...RAY/DJ AVIATION...JVM/HAL
Hazardous weather outlook, Jun 25, 4:14 PM EDT, 8 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 414 PM EDT THU JUN 25 2015 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-261100- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO... JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...MOREHEAD... IRVINE...RAVENNA...CLAY CITY...STANTON...FRENCHBURG...BRODHEAD... MOUNT VERNON...MCKEE...ANNVILLE...BURNSIDE...SOMERSET...LONDON... MONTICELLO...STEARNS...WHITLEY CITY...CORBIN...WILLIAMSBURG... BARBOURVILLE...MIDDLESBORO...PINEVILLE...CUMBERLAND...HARLAN... SANDY HOOK...WEST LIBERTY...PAINTSVILLE...CAMPTON... SALYERSVILLE...PRESTONSBURG...WHEELWRIGHT...BEATTYVILLE... JACKSON...HINDMAN...PIPPA PASSES...BOONEVILLE...HAZARD... MANCHESTER...HYDEN...JENKINS...WHITESBURG...INEZ...COAL RUN... ELKHORN CITY...PIKEVILLE...SOUTH WILLIAMSON 414 PM EDT THU JUN 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT. SOME OF THE STORMS THIS EVENING MAY BECOME SEVERE WITH DAMAGING WINDS BEING THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS ARE EXPECTED AGAIN FRIDAY THROUGH SATURDAY. SOME OF THE STORMS FRIDAY AFTERNOON AND EVENING MAY BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL BEING THE PRIMARY THREATS. THUNDERSTORMS ARE POSSIBLE FROM TIME TO TIME FROM MONDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT ANY STORM DAMAGE THIS EVENING AND AGAIN ON FRIDAY. KAS/SHALLENBERGER/RAY
In the hours before
Special weather statement, Jun 25, 9:14 PM EDT, 3 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
914 PM EDT THU JUN 25 2015
KYZ106-108-260145-
WOLFE-MORGAN-
914 PM EDT THU JUN 25 2015
...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF WOLFE AND MORGAN
COUNTIES...
AT 913 PM EDT...A STRONG THUNDERSTORM WAS OVER TOLIVER...OR 7 MILES
NORTHEAST OF CAMPTON...MOVING EAST AT 15 MPH.
WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
MAYTOWN...LIZZIELANE...GILMORE...GOSNEYVILLE...SHOCKEY...
MURPHYFORK...PAYTON...SELLARS...CALABOOSE...TRENT...CANNEL CITY...
ROSEFORK...STILLWATER...ADELE...VALERIA...TOLIVER...UPPER GILMORE...
NICKELL...CANEY AND LOWER GILMORE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM EDT FOR
SOUTHEASTERN KENTUCKY.
&&
LAT...LON 3782 8324 3768 8331 3768 8333 3778 8354
3786 8351 3787 8349
TIME...MOT...LOC 0113Z 289DEG 13KT 3780 8345
HALLocal storm report, Jun 25, 9:46 PM EDT, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
946 PM EDT THU JUN 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM HAIL GRETHEL 37.49N 82.65W
06/25/2015 E1.00 INCH FLOYD KY PUBLIC
0710 PM TSTM WND DMG GRETHEL 37.49N 82.65W
06/25/2015 FLOYD KY PUBLIC
LARGE TREE LIMB BROKEN OUT OF TREE.
&&
ABESpecial weather statement, Jun 25, 9:47 PM EDT, 3 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
947 PM EDT THU JUN 25 2015
KYZ112-260215-
BREATHITT-
947 PM EDT THU JUN 25 2015
...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF BREATHITT COUNTY...
AT 945 PM EDT...A STRONG THUNDERSTORM WAS OVER TAULBEE...OR NEAR
JACKSON...MOVING SOUTHEAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
SIMPSON...PRESS...SEWELL...ROCK LICK...CAMP LEWIS...ROUSSEAU...
SIKES...VANCLEVE...NOCTOR...WILHURST...LUNAH...GUAGE...STEVENSON...
KECK...WILSTACY...HAGINSVILLE...MOCT...TAULBEE...BAYS AND MOUNTAIN
VALLEY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM EDT FOR
SOUTHEASTERN KENTUCKY.
&&
LAT...LON 3765 8319 3764 8319 3764 8317 3761 8313
3762 8310 3746 8321 3762 8343 3768 8340
TIME...MOT...LOC 0145Z 295DEG 26KT 3762 8334
HALSpecial weather statement, Jun 25, 10:30 PM EDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 1030 PM EDT THU JUN 25 2015 KYZ113-115-260300- KNOTT-PERRY- 1030 PM EDT THU JUN 25 2015 ...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF KNOTT AND PERRY COUNTIES... AT 1028 PM EDT...A STRONG THUNDERSTORM WAS OVER BULAN...OR OVER HAZARD...MOVING SOUTHEAST AT 20 MPH. WINDS IN EXCESS OF 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HAZARD...VICCO...DIABLOCK...RITCHIE...SASSAFRAS...CORNETTSVILLE... ANCO...JEFF...WISCOAL...VIPER...BULAN...ELIC...AMBURGEY AND CORDIA. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM EDT FOR SOUTHEASTERN KENTUCKY. && LAT...LON 3728 8328 3734 8324 3730 8295 3712 8308 TIME...MOT...LOC 0228Z 294DEG 19KT 3728 8319 HAL
Special weather statement, Jun 25, 11:05 PM EDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
1105 PM EDT THU JUN 25 2015
KYZ113-115-260330-
KNOTT-PERRY-
1105 PM EDT THU JUN 25 2015
...A STRONG THUNDERSTORM WILL AFFECT KNOTT...PERRY...
AT 1104 PM EDT...A STRONG THUNDERSTORM WAS OVER FISTY...OR NEAR
HAZARD...MOVING SOUTHEAST AT 20 MPH.
WINDS IN EXCESS OF 35 MPH AND HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HINDMAN...VICCO...EMMALENA...BEARVILLE...RITCHIE...SMITHSBORO...
WISCOAL...BULAN...SPIDER...ELIC...CARRIE...CORDIA...LITTCARR...
IVIS...CODY...SASSAFRAS...TALCUM...MALLIE...DIRK AND ANCO.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM EDT FOR
SOUTHEASTERN KENTUCKY.
&&
LAT...LON 3713 8307 3735 8321 3741 8313 3728 8287
3719 8299 3719 8301 3718 8301 3717 8304
3715 8304
TIME...MOT...LOC 0304Z 315DEG 19KT 3734 8313
HALSpecial weather statement, Jun 26, 12:25 AM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
1225 AM EDT FRI JUN 26 2015
KYZ084-085-260515-
WHITLEY-MCCREARY-
1225 AM EDT FRI JUN 26 2015
...A STRONG THUNDERSTORM WILL AFFECT WHITLEY...MCCREARY...
AT 1225 AM EDT...A STRONG THUNDERSTORM WAS OVER HUXLEY...OR 15 MILES
NORTHWEST OF WILLIAMSBURG...MOVING EAST AT 10 MPH.
WINDS IN EXCESS OF 30 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
CORBIN...GROVE...CLIO...DEERING...RYE...YOUNGS CREEK...BARK CAMP...
BARTON...FABER...WALDEN AND NORTH CORBIN.
&&
LAT...LON 3689 8438 3694 8436 3694 8430 3696 8427
3697 8426 3696 8426 3694 8424 3695 8422
3696 8422 3694 8416 3696 8415 3696 8410
3679 8415
TIME...MOT...LOC 0425Z 286DEG 9KT 3692 8432
HALThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 8:26 PM EDT | Special Weather Statement | JKL | Magoffin | 34 min |
| Jun 25, 8:30 PM EDT | Special Weather Statement | JKL | Perry | 30 min |
| Jun 25, 8:44 PM EDT | Special Weather Statement | JKL | Johnson | 31 min |
| Jun 25, 8:48 PM EDT | Severe Thunderstorm Warning | JKL | Johnson, Morgan | 23 min |
| Jun 25, 9:14 PM EDT | Special Weather Statement | JKL | Wolfe | 31 min |
| Jun 25, 9:25 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Magoffin, Morgan, Wolfe | 20 min |
| Jun 25, 9:47 PM EDT | Special Weather Statement | JKL | Breathitt | 28 min |
| Jun 25, 10:30 PM EDT | Special Weather Statement | JKL | Perry | 30 min |
| Jun 25, 11:05 PM EDT | Special Weather Statement | JKL | Knott | 25 min |
| Jun 25, 11:53 PM EDT | Areal Flood Advisory | JKL | McCreary, Pulaski, Whitley | 2 hr |
| Jun 26, 12:25 AM EDT | Special Weather Statement | JKL | Whitley | 50 min |
| Jun 26, 12:44 AM EDT | Areal Flood Advisory | JKL | Magoffin, Wolfe | 3 hr |
| Jun 26, 12:45 AM EDT | Areal Flood Advisory | JKL | Pulaski | 3 hr |
| Jun 26, 12:52 AM EDT | Flash Flood Warning | JKL | Pulaski | 3 hr |
| Jun 26, 1:03 AM EDT | Areal Flood Advisory | JKL | Laurel, Pulaski, Rockcastle | 3 hr |
| Jun 26, 1:21 AM EDT | Flash Flood Warning | JKL | Laurel, Pulaski | 3 hr |
| Jun 26, 1:41 AM EDT | Special Weather Statement | JKL | Laurel | 34 min |
| Jun 26, 2:21 AM EDT | Areal Flood Advisory | JKL | Estill, Jackson, Laurel, Rockcastle | 3 hr |
| Jun 26, 2:32 AM EDT | Flash Flood Warning | JKL | Rockcastle | 3 hr |
| Jun 26, 3:12 AM EDT | Special Weather Statement | JKL | Pulaski, Rockcastle | 33 min |
| Jun 26, 3:21 AM EDT | Flash Flood Warning | JKL | Jackson, Rockcastle | 3 hr |
| Jun 26, 3:30 AM EDT | Severe Thunderstorm Warning | JKL | Floyd, Pike | 45 min |
| Jun 26, 3:49 AM EDT | Special Weather Statement | JKL | Laurel, Rockcastle | 41 min |
| Jun 26, 4:31 PM EDT | Special Weather Statement | JKL | Wayne | 44 min |
| Jun 26, 4:43 PM EDT | Severe Thunderstorm Warning | JKL | Wayne | 33 min |
| Jun 26, 4:53 PM EDT | Severe Thunderstorm Warning | JKL | Pulaski, Wayne | 52 min |
| Jun 26, 5:05 PM EDT | Areal Flood Advisory | JKL | Pulaski, Wayne | 115 min |
| Jun 26, 5:29 PM EDT | Special Weather Statement | JKL | Pulaski | 31 min |
| Jun 26, 5:35 PM EDT | Severe Thunderstorm Warning | JKL | Pulaski | 35 min |
| Jun 26, 6:00 PM EDT | Flash Flood Warning | JKL | Pulaski, Rockcastle | 4 hr |
| Jun 26, 6:58 PM EDT | Special Weather Statement | JKL | Bell | 32 min |
| Jun 26, 7:34 PM EDT | Special Weather Statement | JKL | Whitley | 26 min |
Nearby
Flash Flood Watches in Kentucky, 2015Every flash flood watch in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.